MathSciNet Relay Station
MathSciNet bibliographic data
MR1161283 (93e:20065) 20G40 (17B45 20D06 52B30)
Lehrer, G. I. Rational tori, semisimple orbits and the topology of hyperplane complements. Comment. Math. Helv. 67 (1992), no. 2, 226–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement